# SDR AALA201702129007

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 72,334 hours, 25,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR DIFFICULT TO ARM AND DISARM. MAINTENANCE REMOVED DEBRIS FROM GIRT BAR TRACK AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
